MATEC Web of Conferences
Volume 33, 2015ESOMAT 2015 – 10th European Symposium on Martensitic Transformations
|Number of page(s)||6|
|Section||Mathematics, Fundamentals and Modelling|
|Published online||07 December 2015|
A probabilistic model for martensitic avalanches
1 Mathematical Institute, University of Oxford, Andrew Wiles Building, Radcliffe Observatory Quarter, Woodstock Road, Oxford OX2 6GG, U.K.
2 Institute of Mathematics for Industry, Kyushu University - Australia Branch, Department of Mathematics and Statistics, La Trobe University, Bundoora, VIC 3086, Australia
a e-mail: firstname.lastname@example.org
b e-mail: email@example.com
c e-mail: firstname.lastname@example.org
We present a probabilistic model for the description of martensitic avalanches. Our approach to the analysis of the model is based on an associated general branching random walk process. Comparisons are reported for numerical and analytical solutions and experimental observations.
© Owned by the authors, published by EDP Sciences, 2015
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.